# SDR SWAA2025090496531

- Difficulty date: July 29, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS500A TO BS500D RBL24 WL156 AT FWD CARGO COMPARTMENT.  REPLACED SUPPORT ZEE AND FASTENERS LOCATED BTW BS500A TO BS500D RBL24 WL156 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 143A7500; SHEET 71; REV-.
